Alert archive / New Jersey / Coastal Flood Advisories in 2012
Coastal Flood Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Jan 21, 2012, 8:32 PM EST for 8 counties in New Jersey; Kent County, New Castle County, Sussex County, Delaware. It took effect at Jan 22, 2012, 6:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2012, 8:32 PM EST (01:32 UTC)
- In effect from
- Jan 22, 2012, 6:00 AM EST
- Expired
- Jan 22, 2012, 9:43 AM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 418 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
167 WHUS41 KPHI 220132 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 832 PM EST SAT JAN 21 2012 DEZ003-004-NJZ012>014-020-022>027-221500- /O.CAN.KPHI.CF.S.0001.120122T1100Z-120122T1500Z/ /O.NEW.KPHI.CF.Y.0002.120122T1100Z-120122T1500Z/ INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 832 PM EST SAT JAN 21 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 AM TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY, WHICH IS IN EFFECT FROM 6 AM TO 10 AM EST SUNDAY. * LOCATION...THE ATLANTIC COASTLINES OF NEW JERSEY AND DELAWARE, AND ALONG ADJACENT BACK BAYS, RARITAN BAY AND LOWER DELAWARE BAY. * COASTAL FLOODING...MINOR TIDAL FLOODING. * TIMING...AROUND THE TIME OF THE SUNDAY MORNING HIGH TIDE. THAT OCCURS BETWEEN 6 AM AND 7 AM ALONG THE COAST AND RARITAN BAY, LATER OVER ADJACENT BACK BAYS AND TIDAL STREAMS, AND BETWEEN 7 AM AND 9 AM ALONG LOWER DELAWARE BAY. * IMPACTS...AREAS PRONE TO MINOR TIDAL FLOODING WILL SEE MINOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY, THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED, LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ DEZ001-002-NJZ016-021-221600- /O.CAN.KPHI.CF.S.0001.120122T1300Z-120122T1600Z/ /O.NEW.KPHI.CF.Y.0002.120122T1300Z-120122T1600Z/ NEW CASTLE-KENT-SALEM-CUMBERLAND- 832 PM EST SAT JAN 21 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO 11 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 11 AM EST SUNDAY. * LOCATION...ALONG CENTRAL AND UPPER DELAWARE BAY. * COASTAL FLOODING...AREAS OF MINOR TIDAL FLOODING. * TIMING...AROUND THE TIME OF THE SUNDAY MORNING HIGH TIDE, WHICH OCCURS BETWEEN 9 AM AND 1030 AM. * IMPACTS...AREAS MORE PRONE TO MINOR TIDAL FLOODING WILL SEE MINOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ MPD
2 follow-up statements
657 WHUS41 KPHI 220825 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 AM EST SUN JAN 22 2012 DEZ003-004-NJZ012>014-020-022>027-221500- /O.CON.KPHI.CF.Y.0002.120122T1100Z-120122T1500Z/ INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 325 AM EST SUN JAN 22 2012 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATION...THE ATLANTIC COASTLINES OF NEW JERSEY AND DELAWARE... AND ALONG ADJACENT BACK BAYS... RARITAN BAY AND LOWER DELAWARE BAY. * COASTAL FLOODING...MINOR TIDAL FLOODING. * TIMING...AROUND THE TIME OF THE MORNING HIGH TIDE. THAT OCCURS BETWEEN 6 AM AND 7 AM ALONG THE COAST AND RARITAN BAY... LATER OVER ADJACENT BACK BAYS AND TIDAL STREAMS... AND BETWEEN 7 AM AND 9 AM ALONG LOWER DELAWARE BAY. * IMPACTS...AREAS PRONE TO MINOR TIDAL FLOODING WILL SEE MINOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY... THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED... LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ DEZ001-002-NJZ016-021-221500- /O.CON.KPHI.CF.Y.0002.120122T1300Z-120122T1600Z/ NEW CASTLE-KENT-SALEM-CUMBERLAND- 325 AM EST SUN JAN 22 2012 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 AM EST THIS MORNING... * LOCATION...ALONG CENTRAL AND UPPER DELAWARE BAY. * COASTAL FLOODING...AREAS OF MINOR TIDAL FLOODING. * TIMING...AROUND THE TIME OF THE MORNING HIGH TIDE... WHICH OCCURS BETWEEN 9 AM AND 1030 AM. * IMPACTS...AREAS MORE PRONE TO MINOR TIDAL FLOODING WILL SEE MINOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
059 WHUS41 KPHI 221443 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 943 AM EST SUN JAN 22 2012 DEZ003-004-NJZ012>014-020-022>027-221545- /O.CAN.KPHI.CF.Y.0002.000000T0000Z-120122T1500Z/ INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 943 AM EST SUN JAN 22 2012 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE COASTAL FLOOD ADVISORY. $$ DEZ001-002-NJZ016-021-221545- /O.CAN.KPHI.CF.Y.0002.000000T0000Z-120122T1600Z/ NEW CASTLE-KENT-SALEM-CUMBERLAND- 943 AM EST SUN JAN 22 2012 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE COASTAL FLOOD ADVISORY. $$
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Jan 21, 6:35 PM EST, 1 hour 57 minutes earlier.
Area forecast discussion, Jan 21, 6:35 PM EST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 635 PM EST SAT JAN 21 2012 .SYNOPSIS... AN AREA OF LOW PRESSURE WILL CONTINUE TO MOVE WELL TO OUR NORTHEAST TONIGHT WHILE HIGH PRESSURE BUILDS ACROSS THE NORTHEAST SUNDAY. A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT LAKES MONDAY, WHILE A COLD FRONT CROSSES OUR AREA. HIGH PRESSURE WILL BRIEFLY BUILD ACROSS THE AREA WEDNESDAY, FOLLOWED AGAIN BY POSSIBLE UNSETTLED WEATHER THURSDAY INTO EARLY FRIDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... THE STORM SYSTEM CONTINUES TO SHIFT FARTHER EAST AND AWAY FROM OUR AREA. THE WATER VAPOR IMAGERY SHOWS A STRONG SHORT WAVE MOVING THROUGH THE CAROLINAS WHICH HAS BEEN HELPING TO HOLD THE LOW-LEVEL MOISTURE IN ACROSS OUR AREA. AS THIS FEATURE TRACKS EAST AND AWAY FROM THE COAST, HIGH PRESSURE TO OUR NORTH WILL START TO BUILD SOUTHWARD. A PUSH OF DRIER AIR HAS BEEN GRADUALLY SLIDING SOUTHWARD, AND THIS IS EXPECTED TO CONTINUE TONIGHT WITH THE EXCEPTION OF THE FAR SOUTHERN ZONES AS THE TRUE DRYING MAY NOT COMPLETELY REACH THERE. THEREFORE, WE HELD ONTO MORE CLOUDINESS FOR THESE AREAS THROUGH THE NIGHT. SOME WEAK LIFT ACTING UPON PLENTY OF LOW-LEVEL MOISTURE HAS PRODUCED SOME SNOW SHOWERS. THESE HAVE BEEN WEAKENING AND BECOMING MORE ISOLATED. GIVEN THE LOW-LEVEL MOISTURE THE FARTHER SOUTH ONE GOES, SOME LIGHT SNOW SHOWERS /SMALL SNOWFLAKE SIZES/ MAY PERSIST AND THE RADAR MAY NOT PICK THESE UP WELL. THE ATMOSPHERIC COLUMN APPEARS TO BE TAKING ON A GRADUAL DEEPENING OF THE COLD LAYER, THEREFORE THE DRIZZLE THREAT LOOKS TO HAVE DIMINISHED. USE CAUTION TONIGHT THOUGH AS ANY UNTREATED SURFACES WILL BE SLIPPERY. THE HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST OBSERVATIONS AND SOME LAMP/LAV GUIDANCE. THE HOURLY TEMPERATURE DROP FOR AWHILE WAS SLOWED DUE TO THE WEALTH OF CLOUDS TO START OUT. LOW TEMPERATURES WERE GENERALLY A BLEND OF THE GFS/NAM MOS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... HIGH PRESSURE BUILDS DOWN FROM EASTERN CANADA SUNDAY WITH THE LOW-LEVEL COLD AIR TRYING TO STAY PUT. WITH THE SNOW/ICE COVER IN MANY LOCATIONS WENT AT OR BELOW MOS IN MOST AREAS. THE LOW-LEVEL MOISTURE LOOKS TO REMAIN DEEPER ACROSS THE SOUTHERN ZONES, THEREFORE TRUE CLEARING MAY NEVER OCCUR HERE IN THE MORNING. AS THE FLOW REMAINS ONSHORE AND WAA BEGINS OCCURRING ALOFT, THE MOISTURE IS EXPECTED TO BE ADVECTED INLAND AND AROUND THE LARGE SURFACE HIGH PARKED TO OUR NORTH. THE FORECAST SOUNDINGS SHOW THE INVERSION STRENGTHENING SOME THROUGH THE DAY, WHICH SHOULD TEND TO TRAP THIS LOW-LEVEL MOISTURE. THIS MOISTURE MAY EVENTUALLY BE ENHANCED BY SOME UPSLOPE COMPONENT. THEREFORE, THE CLOUDS WILL INCREASE AND LOWER AS THE DAY PROGRESSES AS A WARM FRONT TRIES TO LIFT NORTHWARD AND THE NEXT COLD FRONT GRADUALLY APPROACHES FROM THE WEST. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... NOW THAT ONE SYSTEM IS GONE, WE TURN OUR EYES TO THE NEXT STORM SYSTEM. AS HIGH PRESSURE MOVES OUT OF THE AREA SUNDAY NIGHT, A STRONG LOW PRESSURE SYSTEM WILL BE MAKING ITS WAY INTO THE GREAT LAKES REGION. IT WILL SLOWLY PUSH A FRONTAL SYSTEM ACROSS OUR AREA DURING THE DAY ON MONDAY. THE GOOD NEWS, OR BAD NEWS TO SOME, IS WE EXPECT MOSTLY LIQUID PRECIPITATION ON MONDAY. HOWEVER, AS THE PRECIPITATION BEGINS SUNDAY NIGHT, IT MAY BEGIN AS FREEZING DRIZZLE, OR FREEZING RAIN. WE THINK MORE LIKELY FREEZING DRIZZLE BECAUSE THE SOUNDINGS DO NOT SHOW A DEEP MOISTURE LAYER FOR LARGE DROPS TO FORM UNTIL THE MORNING HOURS ON MONDAY. AS THE WARM AIR CONTINUES TO SURGE NORTHWARD THROUGH THE MORNING HOURS MONDAY, THE TEMPERATURES SHOULD RISE ENOUGH TO CHANGE EVERYONE TO ALL RAIN. THE GREATEST CHANCE FOR PRECIPITATION LOOKS TO BE DURING THE DAY MONDAY AND INTO THE EVENING. HOWEVER, IF WE DO GET SOME FREEZING DRIZZLE/FREEZING RAIN TO START SUNDAY NIGHT, WE MAY NEED AN ADVISORY AT SOME POINT. FOR NOW WE WILL MENTION THE POSSIBILITY IN THE HAZARDOUS WEATHER OUTLOOK. THE FRONTAL BOUNDARY SHOULD MOVE OFFSHORE BY DAYBREAK ON TUESDAY, TAKING ALL OF THE PRECIPITATION WITH IT. TUESDAY SHOULD BE A DRY DAY, BUT COULD BE A BIT BREEZY WITH WINDS GUSTING INTO THE 20S. HIGH PRESSURE WILL BRIEFLY BUILD ACROSS THE AREA ON WEDNESDAY, BEFORE A CLIPPER TYPE SYSTEM AFFECTS THE AREA THURSDAY. THIS SYSTEM CURRENTLY LOOKS LIKE IT SHOULD BE MOSTLY RAIN, BUT THERE COULD BE SOME A WINTRY MIX IN SOME AREAS. HIGH PRESSURE MAY BRIEFLY BUILD ACROSS THE AREA FRIDAY, THEN THINGS GET QUESTIONABLE FOR THE WEEKEND. THE GFS REVEALS A DRY FRONTAL SYSTEM FORECAST, WHILE THE ECMWF BRINGS A COASTAL STORM TO THE AREA. FOR NOW WE KEEP THE FORECAST DRY, BUT WILL HAVE TO MONITOR LATER FORECASTS TO SEE IF THIS SYSTEM COMES TO FRUITION. THE TEMPERATURES FOR THE ENTIRE EXTENDED ARE EXPECTED TO BE ABOVE NORMAL, WITH MONDAY AND TUESDAY BEING THE WARMEST DAYS. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SUB-VFR CONDITIONS WILL CONTINUE AT MOST OF OUR TERMINALS FOR AWHILE TONIGHT, HOWEVER IMPROVING CONDITIONS ARE ANTICIPATED FROM NORTH TO SOUTH THROUGH THE NIGHT. OUR CONFIDENCE IS NEAR AVERAGE THROUGH SUNDAY. SOME WEAK LIFT ACTING UPON PLENTY OF LOW-LEVEL MOISTURE IS SQUEEZING OUT SOME SNOW SHOWERS MAINLY SOUTHEAST OF THE KRDG TO KABE TERMINALS. THESE HAVE BEEN LOCALLY REDUCING THE VISIBILITY DOWN TO 1-2SM FOR A BRIEF TIME. THESE ARE WEAKENING HOWEVER AND ARE BECOMING MORE ISOLATED, THEREFORE THEY WERE NOT INCLUDED AT THIS TIME. WE CONTINUED THE TREND IN THE CEILINGS TO THIN OUT AND RISE THROUGH THE NIGHT FROM NORTH TO SOUTH, HOWEVER HELD ONTO AT LEAST MVFR CEILINGS THROUGH THE NIGHT AT KMIV AND KACY AS THE DRIER PUSH OF AIR MAY NOT COMPLETELY ALLOW THE LOWER CLOUDS TO SCOUR OUT. AS CLEARING TAKES PLACE, ESPECIALLY THE FARTHER NORTH ONE GOES, PERHAPS A TOUCH OF FOG OCCURS HOWEVER ENOUGH DRYING SHOULD KEEP THIS RATHER PATCHY. THE WINDS WILL BE NORTHERLY GENERALLY 10 KNOTS OR LESS. FOR SUNDAY, HIGH PRESSURE BUILDS FARTHER SOUTH HOWEVER THE LOW-LEVEL MOISTURE IS NOT ANTICIPATED TO BE PUSHED ALL THAT FAR SOUTH. THE LOW-LEVEL FLOW WILL BE MAINTAINED FROM A NORTHEASTERLY DIRECTION, THEREFORE AFTER ANY CLEARING THE CLOUDS ARE EXPECTED TO INCREASE AND THICKEN THROUGH THE DAY. FOR THE TERMINALS FROM THE DELAWARE RIVER ON SOUTH AND EASTWARD, WE MAINTAINED OR BROUGHT IN MVFR CEILINGS BY MIDDAY OR SO. IT APPEARS THAT ANY DRIZZLE HOLDS OFF UNTIL PERHAPS THE EVENING. OUTLOOK... LOW CEILINGS /PERHAPS VISIBILITIES/ ARE EXPECTED SUNDAY NIGHT INTO MONDAY NIGHT. SOME DRIZZLE IS POSSIBLE SUNDAY NIGHT, THEN A PERIOD OF RAIN LOOKS TO OCCUR MONDAY AS A COLD FRONT MOVES THROUGH. SOME AREAS MAY RECEIVE FREEZING DRIZZLE OR LIGHT FREEZING RAIN SUNDAY NIGHT, BEFORE WARMER AIR CHANGES IT ALL TO DRIZZLE/RAIN BY MONDAY MORNING. DRY CONDITIONS ARE EXPECTED TUESDAY INTO WEDNESDAY, ALTHOUGH WINDS MAY BE GUSTY, ESPECIALLY TUESDAY. THERE IS ANOTHER CHANCE FOR PRECIPITATION THURSDAY WHICH MAY PRODUCE AREAS OF SUB-VFR CONDITIONS. && .MARINE... THE LOW PRESSURE SYSTEM IS MOVG AWAY FROM THE AREA SLOWLY AND SHUD BE OUT OF THE AREA LATER THIS EVENING. HIGH PRESSURE WILL THEN BUILD IN LATER TONIGHT AND SUNDAY BRINGING DRY BUT COLD WX. THE SCA FLAG WILL REMAIN AS PREV POSTED. OUTLOOK... SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT/EARLY TUESDAY, ESPECIALLY FOR SEAS. SEAS ARE EXPECTED TO BE 5-7 FEET FOR SUNDAY NIGHT THROUGH MONDAY NIGHT/EARLY TUESDAY. SEAS SHOULD THEN SUBSIDE BELOW 5 FEET FOR MUCH OF THE UPCOMING WEEK. HOWEVER, WINDS MAY INCREASE THURSDAY INTO FRIDAY AS A COLD FRONT MOVES THROUGH AND WINDS INCREASE AHEAD AND BEHIND THE FRONT. && .TIDES/COASTAL FLOODING... WITH WINDS COMING AROUND TO THE NORTHEAST AT MODERATE SPEEDS AND REQUIRED TIDAL DEPARTURES FOR MINOR FLOODING GENERALLY AROUND 1 FOOT (A BIT HIGHER AT REEDY POINT), WE HAVE TAKEN A LOOK AT LOCAL GUIDANCE AND THE OFS OUTPUT AND DECIDED TO ISSUE A STATEMENT FOR SOME MINOR TIDAL FLOODING DURING THE SUNDAY MORNING HIGH TIDE ALONG THE ATLANTIC COASTLINES OF NEW JERSEY AND DELAWARE AND AREAS ALONG ADJACENT BACK BAYS, RARITAN BAY AND DELAWARE BAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EST SUNDAY FOR ANZ450>455. && SYNOPSIS...ROBERTSON NEAR TERM...GORSE SHORT TERM...GORSE/NIERENBERG LONG TERM...ROBERTSON AVIATION...GORSE/ROBERTSON MARINE...NIERENBERG/ROBERTSON TIDES/COASTAL FLOODING...DELISI
Hazardous weather outlook, Jan 21, 4:52 PM EST, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 452 PM EST SAT JAN 21 2012 NJZ001-007>010-012-015-PAZ054-055-060>062-067>069-222200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 452 PM EST SAT JAN 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF FREEZING DRIZZLE AND/OR FREEZING RAIN OVERNIGHT SUNDAY INTO EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-NJZ017>019-PAZ070-071-222200- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 452 PM EST SAT JAN 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-NJZ013-014-016-020>027-222200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH- EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 452 PM EST SAT JAN 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-222200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 452 PM EST SAT JAN 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 21, 4:55 PM EST, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 455 PM EST SAT JAN 21 2012 NJZ009-010-012>015-019-020-026-PAZ067>071-212330- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...MOORESTOWN... MOUNT HOLLY...JACKSON...LONG BEACH ISLAND...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 455 PM EST SAT JAN 21 2012 ...LINGERING AND SCATTERED LIGHT SNOW SHOWERS... NATIONAL WEATHER SERVICE RADAR SHOWED SCATTERED LIGHT SNOW SHOWERS MOVING SOUTH FROM NEAR PERTH AMBOY TO NEAR TRENTON TO NEAR DOYLESTOWN AT 450 PM. MANY LOCATIONS IN SOUTHEASTERN PENNSYLVANIA AND CENTRAL NEW JERSEY WILL SEE LITTLE IF ANY SNOW AS THE SNOW SHOWERS PROGRESS, BUT SOME LOCATIONS WILL SEE A LIGHT DUSTING FALL ATOP THE SNOW AND ICE THAT FELL EARLIER TODAY. IF YOU ARE DRIVING AND ENCOUNTER FALLING SNOW, PLEASE BE CAREFUL. THE SNOW WILL EXACERBATE THE ALREADY DIFFICULT DRIVING CONDITIONS. MPD
Special weather statement, Jan 21, 5:40 PM EST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 540 PM EST SAT JAN 21 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-221200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 540 PM EST SAT JAN 21 2012 ...ICY ROADS TONIGHT... MANY ROADS OVER NEW JERSEY, EASTERN PENNSYLVANIA, DELAWARE AND THE MARYLAND EASTERN SHORE WILL BE ICY TONIGHT. TEMPERATURES WILL BE BELOW FREEZING AND ROADS THAT WERE UNTREATED WILL RETAIN THE SNOW AND ICE THAT FELL EARLIER. EVEN LOCATIONS WHERE ICE AND SNOW MELTED DURING THE DAY WILL EXPERIENCE PROBLEMS WITH BLACK ICE AS UNEVAPORATED WATER REFREEZES. IF YOU ARE DRIVING TONIGHT, PLEASE DRIVE VERY CAREFULLY. REDUCE YOU SPEED, LEAVE AS MUCH ROOM AS POSSIBLE BETWEEN YOURSELF AND OTHERS AND TRY NOT TO MAKE ANY SUDDEN TURNS OR STOPS. MPD
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 3:15 AM EST | Freezing Rain Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 30 hr |
Nearby
Coastal Flood Advisories in New Jersey, 2012Coastal Flood Advisories in Delaware, 2012Every coastal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.